# SDR TRAX200800242

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 15,470 hours, 12,468 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 20 WHEN SELECTING 30.  FLT 4444 DEL 150 MINS-NC.  FLT 4501 CX.  EMERGENCY DECLARED.
